Great question. We’ve never encountered anyone developing night sweats from CBD oil. In fact, some people use it to help diminish symptoms of menopause, including hot flashes. However, that being said, we are all different. We’d recommend adjusting the dose or stopping temporarily to see if that affects her night sweats. Why don’t you give our Wellness Consultants a call — we’d be happy to talk it through with you! 608-663-2640
Our bodies’ ECS is responsible for producing natural cannabinoids that contribute to our feeling pleasure, pain, alleviating anxiety, regulating sleep patterns, and controlling appetite. When one consumes CBD oil, his/her body’s cannabinoids gets supplemented with cannabinoids. As a result, the body’s natural cannabinoids production increases. In doing so, your ECS system’s natural healing ability gets enhanced.
Due to my other issues, I’m extremely out of shape even though I’m not much overweight. I can’t even walk for 10 minutes without causing myself considerable pain. I do everything I can to avoid traveling in vehicles and only do so if it’s less than a 15 minute ride because it’s all my anxiety and other issues can manage. I’m only 39 and I feel like I’m not even a living person anymore and I’m sick of it. I’m desperate for a solution and mental health therapy, physical therapy, various prescriptions that have come and gone over the years have not given me much help at all. My body doesn’t react well to pharmaceutical pain relievers. I’ve been given many prescriptions over the years that I’ve stopped because they just didn’t work and they gave me weird reactions. None of those reactions were “serious” reactions, but they made me anxious and freaked me out. I’ve been prescribed several different medications over the years for my stomach issues and various nausea related issues (including Protonix, Zantac, Prevacid and Prilosec for my GERD issues, and Phenergan, Zofran and an anti-motion sickness patch I can’t remember the name of.) And I’m sick of being sick… I’m sick of taking so much nausea medication that makes me sleepy. I’m sick of being afraid of everything.
×